Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form II
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1315-1327
Printed November 1, 2011
U-Hang Ki and Hiroyuki Kurihara
Kyungpook National University, Hachinohe National College of Technology
Abstract : Let $M$ be a real hypersurface of a complex space form with almost contact metric structure $(\phi, \xi, \eta, g)$. In this paper, we study real hypersurfaces in a complex space form whose structure Jacobi operator $R_\xi=R(\cdot,\xi)\xi$ is $\xi$-parallel. In particular, we prove that the condition $\nabla_{\xi} R_{\xi}=0$ characterizes the homogeneous real hypersurfaces of type $A$ in a complex projective space or a complex hyperbolic space when $R_{\xi}\phi S=R_{\xi} S\phi$ holds on $M$, where $S$ denotes the Ricci tensor of type (1,1) on $M$.
Keywords : complex space form, real hypersurface, structure Jacobi operator, Ricci tensor
MSC numbers : Primary 53B20, 53C15, 53C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd